Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Body aches after withdrawing Predisone


09-08-2013, 11:51 AM   #1
Jeanine A
 
Jeanine A's Avatar
 
Join Date: Sep 2013
Location: Eugene, Oregon

My Support Groups:
Body aches after withdrawing Predisone

Hello - I am 48 and was diagnosed with Crohn's in June 2013. I have just completed withdrawing from Prednisone after being on it for 3 months. I have been on Humira for 2 months. Shortly after stopping the Prednisone I started having body aches that sometimes make any movement really painful. Body aches and joint pain are side effects for both Predisone and Humira. I just wanted to see if anyone has advise or experience with this I would appreciate the input.

I am going forward with dealing with my recent diagnosis by trying to reduce the stress in my life, eliminate dairy from my diet and take the Humira. Anyone else in the forum diagnosed in their 40's find a good way to manage their Crohn's? Any alternative medicine options work well?

Jeanine
09-08-2013, 02:20 PM   #2
lblair
Senior Member
 
lblair's Avatar
 
Join Date: May 2013
Location: Circle Pines Minnesota

My Support Groups:
Hi
I'm on Humira and Prednisone and still have the aches I started to taper predsione get to 10 mg and have to go back up to 20mg I had the aches before starting both I also have a gluten allergic most people do cut Gluten out of there diet not everyone.

Been on humira for 3 months currently on them weekly injections. Not in remission yet!!!

Good luck!!!
__________________
Blessing Lisa

Current Meds:
Randitine 150 mg twice a day!!!!
Effexor 37.5mg 2 tabs everyday
Cymbalta 60mg everyday
HZTC 25mg/12.5mg-high blood pressure
Glipizide 5mg before breakfast and dinner
Calcium-
Vitamin
Vitamin D
Gabapetin-300mg three times a day!!!
Fish oil

Meds that have not worked:
Humara
Prozac
Encort
Imura
Remicade
methotraxe

Bowel resection on 3/24/2014
09-09-2013, 10:20 AM   #3
Patricia56
Senior Member
 
Patricia56's Avatar
 
Join Date: Jul 2012
Location: Northern California, USA
Prednisone will cause all kinds of body aches during and after withdrawal. Mine were very painful at times.

If the body aches are from Humira I would expect them to coincide with the Humira injections. My son had a flu-like reaction including body aches after each injection.


Could also be the CD causing extra-intestinal manifestations of joint pain if it's primarily in the joints.
__________________
Badger, 18, CD, overall great guy
Dxd age 10, 2006 after nearly 1 year of active sx
Current CD meds: Remicade, Methotrexate and Omeprazole, Vit. D, Calcium, Folic Acid, Probiotic

Nothing I say here should be construed as medical advice. I am not a doctor. These are just my opinions.
09-09-2013, 05:07 PM   #4
sickofcrohns
Senior Member
 
sickofcrohns's Avatar
 
Join Date: Aug 2012
Location: Toronto, Canada
Prednisone withdrawal is hell. I wouldn't attribute the aches to Humira at this time.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Body aches after withdrawing Predisone
Thread Tools


All times are GMT -5. The time now is 08:32 AM.
Copyright 2006-2017 Crohnsforum.com